Alert archive / Illinois / Tornado Warnings in 2019
Tornado Warning 19, NWS Lincoln, IL
NWS Lincoln, IL issued this tornado warning at May 29, 2019, 4:32 PM CDT for Christian County, Macon County, Illinois. It was in force for 28 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2019, 4:32 PM CDT (21:32 UTC)
- Expired
- May 29, 2019, 5:00 PM CDT
- In force
- 28 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Christian County, IL, Macon County, IL
The radar
The Lincoln radar (KILX), 53 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 4:35 PM CDT | TORNADO | 4 Nne Stonington, IL | TORNADO IN OPEN FIELD |
| May 29, 4:50 PM CDT | TORNADO | 2 E Blue Mound, IL | BRIEF TOUCH DOWN IN OPEN FIELD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.5 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1016 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- 174 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
854
WFUS53 KILX 292132
TORILX
ILC021-115-292200-
/O.NEW.KILX.TO.W.0019.190529T2132Z-190529T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lincoln IL
432 PM CDT Wed May 29 2019
The National Weather Service in Lincoln has issued a
* Tornado Warning for...
Northeastern Christian County in central Illinois...
Southwestern Macon County in central Illinois...
* Until 500 PM CDT.
* At 432 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Stonington, or 12 miles north of Taylorville,
moving east at 15 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Stonington around 440 PM CDT.
Blue Mound around 455 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3965 8927 3975 8926 3978 8907 3960 8907
TIME...MOT...LOC 2132Z 276DEG 13KT 3970 8922
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
Deubelbeiss3 follow-up statements
279
WWUS53 KILX 292134
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
434 PM CDT Wed May 29 2019
ILC021-115-292200-
/O.CON.KILX.TO.W.0019.000000T0000Z-190529T2200Z/
Christian-Macon-
434 PM CDT Wed May 29 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR
NORTHEASTERN CHRISTIAN AND SOUTHWESTERN MACON COUNTIES...
At 433 PM CDT, a confirmed tornado was located near Stonington, or 12
miles north of Taylorville, moving east at 15 mph.
HAZARD...Damaging tornado and quarter size hail.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Blue Mound around 455 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3965 8927 3975 8926 3978 8907 3960 8907
TIME...MOT...LOC 2133Z 276DEG 13KT 3970 8921
TORNADO...OBSERVED
HAIL...1.00IN
$$
Deubelbeiss363
WWUS53 KILX 292148
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
448 PM CDT Wed May 29 2019
ILC021-115-292200-
/O.CON.KILX.TO.W.0019.000000T0000Z-190529T2200Z/
Christian-Macon-
448 PM CDT Wed May 29 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR
NORTHEASTERN CHRISTIAN AND SOUTHWESTERN MACON COUNTIES...
At 447 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Blue Mound, or 13 miles northeast of Taylorville,
moving east at 15 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northeastern Christian and southwestern Macon Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3968 8918 3972 8918 3978 8907 3962 8907
TIME...MOT...LOC 2147Z 276DEG 13KT 3969 8914
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
Deubelbeiss525
WWUS53 KILX 292156
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
456 PM CDT Wed May 29 2019
ILC021-115-292206-
/O.EXP.KILX.TO.W.0019.000000T0000Z-190529T2200Z/
Christian-Macon-
456 PM CDT Wed May 29 2019
...THE TORNADO WARNING FOR NORTHEASTERN CHRISTIAN AND SOUTHWESTERN
MACON COUNTIES WILL EXPIRE AT 500 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.
LAT...LON 3968 8918 3972 8918 3978 8907 3962 8907
TIME...MOT...LOC 2156Z 276DEG 13KT 3969 8910
$$
DeubelbeissWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this tornado warning went out at May 29, 3:29 PM CDT, 1 hour 3 minutes earlier.
Area forecast discussion, May 29, 3:29 PM CDT, 1 hour 3 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 329 PM CDT Wed May 29 2019 .SHORT TERM...(This evening through Thursday) ISSUED AT 321 PM CDT Wed May 29 2019 Focus in the near term is on the thunderstorm potential through the remainder of today and tonight. Regional radar this afternoon shows extensive convection from northeastern TX into SW MO with additional scattered activity along the Ohio valley to our south. Convection is expected to spread northeast through the rest of today and do anticipate the greatest coverage of storms to stay within the corridor described above, largely along or south of the I-70 in Illinois late this evening and overnight. Meanwhile, farther north, stable conditions have persisted over most of central Illinois through the day associated with remnant outflow from earlier convection. Stable waves have been noted on visible satellite imagery through the day, and 18Z KILX raob indicated just over 100 J/kg MLCIN. Given the time of day and thickening cirrus blowoff from upstream convection, does seem that stability may be a limiting factor for convection this evening. Still, ascent associated with a low amplitude shortwave ahead of the main upper low over the mid Missouri Valley and the right entrance region to the upper jet moving over the area later today may allow for at least scattered showers and thunderstorms north of I-70. If this were to occur, ample shear in the environment still supports at least a conditional severe threat with strong winds and large hail the primary concerns. If any heavy thunderstorms were to occur, couldn't rule out isolated flash flooding as well, especially northwest of the Illinois River valley where 1-hr flash flood guidance is between 0.75 and 1.0 inches. Confidence in this occurring based on the aforementioned limiting factors is too low to go with a flash flood watch at this time, but conditions will need to be monitored closely this evening. On Thursday, the main upper low to our west is progged to open and swing east across the midwest resulting in yet another chance for showers and thunderstorms. Lapse rates above 700mb don't look overly impressive Thursday afternoon, so deep convection may struggle limiting the overall severe threat. The wave does come over at a favorable diurnal time, so the threat for some lightning and possibly gusty, albeit sub-severe, winds remain. Temperatures will be a bit cooler Thursday, topping out in the mid to upper 70s. && .LONG TERM...(Thursday night through Wednesday) ISSUED AT 321 PM CDT Wed May 29 2019 Finally have a day without showers and thunderstorms in the forecast on Friday in the wake of the upper wave that is progged to shift east to the upper Ohio Valley Friday while a weak upper ridge builds across the local area. Temperatures should respond accordingly with highs back into the 80s across central Illinois under mostly sunny skies and modest winds. Break in the precipitation will be short-lived, however, as a potent shortwave trough digs across the Great Lakes region over the weekend. Modest 500mb height falls begin to overspread Illinois on Saturday while the main cold front associated with this system pushes across the area Saturday evening and overnight. This front will be accompanied by another chance for showers and thunderstorms, though the system does appear to remain progressive. High pressure builds across the Great Lakes and Midwest late in the weekend an into the early part of next week. This should provide yet another break from precipitation after any lingering showers end early on Sunday and lasting into at least Monday. Cooler temperatures are expected under the cooler north flow. Highs are expected to be only in the low to mid 70s Sunday and Monday. Confidence in the forecast details diminishes later in the week as model discrepancies grow, but precip chances do return by either Tuesday or Wednesday as the high settles off the east coast with southwest flow bringing gulf moisture and warmer temperatures back into the Midwest in its wake. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 1226 PM CDT Wed May 29 2019 A weak frontal boundary has settled near the I-74 corridor with accompanying MVFR ceilings and a wind shift to the northeast for areas north of the front. Ceilings are expected to scatter out of the next hour or two which should result in primarily VFR conditions the rest of today until thunderstorms arrive this evening. While and isolated thunderstorm or two is possible mid afternoon, the best chance will be associated with an area of storms currently over SW MO that are expected to spread NE into Illinois late this evening. A broken line of thunderstorms is expected to lift northeast across the terminals resulting in MVFR or IFR conditions. Additional showers and thunderstorms are possible Thursday afternoon just beyond the current TAF valid period. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Deubelbeiss LONG TERM...Deubelbeiss AVIATION...Deubelbeiss
Hazardous weather outlook, May 29, 3:26 PM CDT, 1 hour 6 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 326 PM CDT Wed May 29 2019 ILZ027>031-036>038-040-041-047-049-050-301200- Cass-Fulton-Knox-Marshall-Mason-McLean-Morgan-Peoria-Schuyler- Scott-Stark-Tazewell-Woodford- 326 PM CDT Wed May 29 2019 This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...TONIGHT... Another round of severe thunderstorms is possible tonight. Damaging wind is the primary concern, though large hail may also occur. Moderate to Major flooding will continue along the Illinois River and La Moine Rivers .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... Additional thunderstorms are possible on Thursday, Saturday, Tuesday and Wednesday. Severe weather is currently not expected. Moderate to Major flooding will continue along the Illinois River and La Moine River, with steady rises through the first part of the weekend. Moderate flooding is also expected on the Spoon River the next few days. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this evening. The most likely time frame is between 6 pm and 11 pm. ILZ063-068-071>073-301200- Clark-Clay-Crawford-Lawrence-Richland- 326 PM CDT Wed May 29 2019 This Hazardous Weather Outlook is for portions of east central Illinois and southeast Illinois. .DAY ONE...TONIGHT... Severe thunderstorms are likely late this afternoon and evening. Damaging winds are the primary concern, as well as some large hail. Minor flooding continues on the Wabash and Little Wabash Rivers. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... Additional thunderstorms are possible on Thursday, Saturday, Tuesday, and Wednesday. Severe weather is currently not expected. While minor flooding on the Little Wabash River is expected to subside late this week, it should continue on the Wabash River through much of next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely between 6 pm and 11 pm. ILZ042>046-048-051>057-061-062-066-067-301200- Champaign-Christian-Coles-Cumberland-De Witt-Douglas-Edgar- Effingham-Jasper-Logan-Macon-Menard-Moultrie-Piatt-Sangamon- Shelby-Vermilion- 326 PM CDT Wed May 29 2019 This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois and southeast Illinois. .DAY ONE...TONIGHT... Severe thunderstorms are likely this evening. Damaging winds are the primary concern, as well as some large hail. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... Additional thunderstorms are possible on Thursday, Saturday, Tuesday, and Wednesday. Severe weather is currently not expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely between 6 pm and 11 pm. Barker
In the hours before
Local storm report, May 29, 10:50 AM CDT, 5 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1050 AM CDT WED MAY 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM HEAVY RAIN MARSHALL COUNTY AIRPORT 41.02N 89.39W
05/29/2019 M1.37 INCH MARSHALL IL AWOS
1215 AM HEAVY RAIN GALESBURG AIRPORT 40.94N 90.43W
05/29/2019 M1.30 INCH KNOX IL AWOS
1220 AM HEAVY RAIN EAST PEORIA 40.67N 89.55W
05/29/2019 M1.04 INCH TAZEWELL IL MESONET
1220 AM HEAVY RAIN SW HANNA CITY 40.69N 89.80W
05/29/2019 M1.20 INCH PEORIA IL MESONET
APRS MESONET
1230 AM HEAVY RAIN 1 SE BLOOMINGTON 40.47N 88.96W
05/29/2019 M1.70 INCH MCLEAN IL MESONET
APRS MESONET
1255 AM HEAVY RAIN PEORIA INTERNATIONAL AI 40.67N 89.68W
05/29/2019 M1.09 INCH PEORIA IL ASOS
24-HOUR TOTAL, BUT MOST FELL IN THE LAST 6 HOURS.
0500 AM HEAVY RAIN MOSSVILLE 40.82N 89.57W
05/29/2019 M1.60 INCH PEORIA IL BROADCAST MEDIA
RELAYED BY WMBD-TV
0545 AM HEAVY RAIN PEORIA 40.74N 89.61W
05/29/2019 M1.50 INCH PEORIA IL BROADCAST MEDIA
RELAYED VIA WMBD-TV
0545 AM HEAVY RAIN CHILLICOTHE 40.92N 89.50W
05/29/2019 M2.00 INCH PEORIA IL BROADCAST MEDIA
RELAYED VIA WMBD-TV
0600 AM HEAVY RAIN 5 SSW AVON 40.60N 90.47W
05/29/2019 M1.97 INCH MCDONOUGH IL CO-OP OBSERVER
0600 AM HEAVY RAIN 6 SSE CLAY CITY 38.61N 88.31W
05/29/2019 M2.00 INCH CLAY IL CO-OP OBSERVER
0600 AM HEAVY RAIN DUNLAP 40.86N 89.68W
05/29/2019 M1.80 INCH PEORIA IL BROADCAST MEDIA
RELAYED VIA WMBD-TV
0600 AM HEAVY RAIN ALTONA 41.12N 90.16W
05/29/2019 M2.41 INCH KNOX IL CO-OP OBSERVER
0600 AM HEAVY RAIN HAVANA 40.30N 90.06W
05/29/2019 M1.99 INCH MASON IL CO-OP OBSERVER
0600 AM HEAVY RAIN OGDEN 40.12N 87.96W
05/29/2019 M1.01 INCH CHAMPAIGN IL CO-OP OBSERVER
0645 AM HEAVY RAIN 5 E LEWISTOWN 40.40N 90.06W
05/29/2019 M1.70 INCH FULTON IL BROADCAST MEDIA
RELAYED BY WMBD-TV
0700 AM HEAVY RAIN MORTON 40.61N 89.47W
05/29/2019 M1.37 INCH TAZEWELL IL CO-OP OBSERVER
0700 AM HEAVY RAIN GALESBURG 40.95N 90.38W
05/29/2019 M1.88 INCH KNOX IL AWOS
0700 AM HEAVY RAIN LACON 41.02N 89.41W
05/29/2019 M1.88 INCH MARSHALL IL AWOS
0700 AM HEAVY RAIN GALESBURG 40.95N 90.38W
05/29/2019 M2.55 INCH KNOX IL CO-OP OBSERVER
0700 AM HEAVY RAIN AVON 40.66N 90.44W
05/29/2019 M2.12 INCH FULTON IL CO-OP OBSERVER
0700 AM HEAVY RAIN TUSCOLA 39.80N 88.28W
05/29/2019 M1.03 INCH DOUGLAS IL CO-OP OBSERVER
0700 AM HEAVY RAIN 4 W CHAMPAIGN 40.11N 88.34W
05/29/2019 M1.04 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 3 S DUNLAP 40.82N 89.68W
05/29/2019 M1.91 INCH PEORIA IL COCORAHS
0700 AM HEAVY RAIN PEORIA 40.74N 89.61W
05/29/2019 M1.64 INCH PEORIA IL ASOS
0700 AM HEAVY RAIN 5 SSW PRINCEVILLE 40.86N 89.79W
05/29/2019 M2.36 INCH PEORIA IL COCORAHS
0700 AM HEAVY RAIN 1 SE LONDON MILLS 40.70N 90.25W
05/29/2019 M2.28 INCH FULTON IL COCORAHS
0700 AM HEAVY RAIN 2 ENE ALTONA 41.13N 90.13W
05/29/2019 M2.12 INCH KNOX IL COCORAHS
0700 AM HEAVY RAIN 2 NE WASHINGTON 40.72N 89.41W
05/29/2019 M1.45 INCH TAZEWELL IL COCORAHS
0700 AM HEAVY RAIN 3 NE DUNLAP 40.89N 89.64W
05/29/2019 M2.01 INCH PEORIA IL COCORAHS
0700 AM HEAVY RAIN 2 SW BLOOMINGTON 40.46N 89.00W
05/29/2019 M1.13 INCH MCLEAN IL COCORAHS
0700 AM HEAVY RAIN 4 SSE SAYBROOK 40.37N 88.50W
05/29/2019 M1.12 INCH MCLEAN IL COCORAHS
0700 AM HEAVY RAIN 1 NNE TUSCOLA 39.81N 88.27W
05/29/2019 M1.01 INCH DOUGLAS IL COCORAHS
0700 AM HEAVY RAIN WNW TOULON 41.09N 89.86W
05/29/2019 M1.98 INCH STARK IL COCORAHS
0700 AM HEAVY RAIN 1 WSW CONGERVILLE 40.61N 89.23W
05/29/2019 M1.15 INCH WOODFORD IL COCORAHS
0700 AM HEAVY RAIN 3 E HAVANA 40.30N 90.00W
05/29/2019 M1.09 INCH MASON IL COCORAHS
0700 AM HEAVY RAIN 4 NNE WHITE HEATH 40.14N 88.47W
05/29/2019 M1.05 INCH PIATT IL COCORAHS
0700 AM HEAVY RAIN 1 NW KNOXVILLE 40.92N 90.30W
05/29/2019 M1.98 INCH KNOX IL COCORAHS
0700 AM HEAVY RAIN WNW TOULON 41.09N 89.86W
05/29/2019 M1.34 INCH STARK IL COCORAHS
0700 AM HEAVY RAIN 2 N MORTON 40.64N 89.47W
05/29/2019 M1.00 INCH TAZEWELL IL BROADCAST MEDIA
RELAYED BY WMBD-TV
0700 AM HEAVY RAIN GERMANTOWN HILLS 40.77N 89.47W
05/29/2019 M1.80 INCH WOODFORD IL BROADCAST MEDIA
RELAYED BY WMBD-TV
0700 AM HEAVY RAIN CANTON 40.56N 90.04W
05/29/2019 M1.89 INCH FULTON IL CO-OP OBSERVER
0800 AM HEAVY RAIN 5 NW PEORIA 40.80N 89.68W
05/29/2019 M1.55 INCH PEORIA IL CO-OP OBSERVER
&&
JRPSpecial weather statement, May 29, 3:33 PM CDT, 59 minutes before
Special Weather Statement
National Weather Service Lincoln IL
333 PM CDT Wed May 29 2019
ILZ063-068-292115-
Clark-Crawford-
333 PM CDT Wed May 29 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CRAWFORD AND
SOUTHEASTERN CLARK COUNTIES UNTIL 415 PM CDT...
At 333 PM CDT, Doppler radar was tracking a strong thunderstorm near
Annapolis, or 12 miles southwest of Marshall, moving east at 15 mph.
Penny size hail will be possible with this storm.
Locations impacted include...
Hutsonville, Annapolis, West Union, York, Darwin, Orange, Merom, West
York and Trimble.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3934 8755 3934 8758 3931 8762 3930 8760
3926 8761 3925 8759 3925 8757 3922 8757
3914 8766 3912 8763 3911 8765 3910 8762
3909 8762 3906 8757 3901 8757 3917 8794
3930 8778 3937 8754
TIME...MOT...LOC 2033Z 287DEG 12KT 3924 8779
BarkerSpecial weather statement, May 29, 4:20 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Lincoln IL
420 PM CDT Wed May 29 2019
ILZ062-063-067-068-292145-
Jasper-Clark-Crawford-Cumberland-
420 PM CDT Wed May 29 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CRAWFORD...NORTHEASTERN
JASPER...SOUTHERN CLARK AND EASTERN CUMBERLAND COUNTIES UNTIL 445 PM
CDT...
At 419 PM CDT, Doppler radar was tracking a strong thunderstorm over
West Union, or 12 miles south of Marshall, moving east at 10 mph.
Penny size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Hutsonville, Annapolis, West Union, Eaton, York, Darwin, Orange, West
York, Trimble and Bellair.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3931 8762 3930 8760 3926 8761 3925 8759
3925 8757 3922 8757 3914 8766 3912 8763
3911 8765 3910 8762 3909 8762 3905 8757
3907 8800 3926 8801 3936 8753
TIME...MOT...LOC 2119Z 263DEG 11KT 3922 8761
DeubelbeissThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 7:41 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox | 49 min |
| May 28, 8:19 PM CDT | Flash Flood Warning | ILX | Fulton, Knox | 8 hr |
| May 28, 8:22 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox, Peoria, Stark | 38 min |
| May 28, 8:37 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Mason, Peoria, Schuyler, Tazewell | 38 min |
| May 28, 8:57 PM CDT | Flash Flood Warning | ILX | Fulton, Logan, Marshall, Mason, Peoria, Stark and 2 more | 6 hr |
| May 28, 9:04 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Mason, Menard, Peoria and 1 more | 41 min |
| May 28, 9:43 PM CDT | Flash Flood Warning | ILX | DeWitt, Logan, McLean, Marshall, Tazewell, Woodford | 6 hr |
| May 28, 9:45 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, McLean, Piatt | 45 min |
| May 29, 3:33 PM CDT | Special Weather Statement | ILX | Clark | 42 min |
| May 29, 4:20 PM CDT | Special Weather Statement | ILX | Clark | 25 min |
| May 29, 4:29 PM CDT | Flash Flood Warning | ILX | Clark, Crawford | 6 hr |
| May 29, 5:07 PM CDT | Special Weather Statement | ILX | Cumberland | 23 min |
| May 29, 5:11 PM CDT | Special Weather Statement | ILX | Moultrie | 34 min |
| May 29, 5:13 PM CDT | Severe Thunderstorm Warning | ILX | Macon, Moultrie, Shelby | 32 min |
| May 29, 5:27 PM CDT | Flash Flood Warning | ILX | Clark, Crawford, Cumberland, Effingham, Jasper, Shelby | 6 hr |
| May 29, 5:36 PM CDT | Special Weather Statement | ILX | Christian, Coles, Douglas, Morgan, Moultrie, Sangamon and 1 more | 114 min |
| May 29, 6:35 PM CDT | Special Weather Statement | ILX | Clark | 40 min |
| May 29, 6:52 PM CDT | Special Weather Statement | ILX | Effingham | 38 min |
Nearby
Tornado Warnings in Illinois, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.